# SDR AALA201711219016

- Difficulty date: November 15, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 31,269 hours, 10,892 cycles
- Engine: Iae V2533A5
- Engine time: 59,046 hours, 21,953 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V10731
- Condition: Stalled
- Location: Nr 2
- Part time: 59,046 hours, 21,953 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, A
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 20,000 FT MSL THE NR 2 ENGINE STALLED, LOST THRUST, AND SHOWED OVERHEAT.  THRUST LEVERS REDUCED TO IDLE POWER BUT THE ENGINE DID NOT HAVE ANY THRUST OR RPM. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE. ON LANDING BOTH THRUST REVERSERS WERE PLACED IN IDLE REVERSE THRUST AND THE NR 2 ENGINE ECAM SHOWED STALL.  GROUND REPORTED FLAMES FROM THE NR 2 ENGINE AFTER TOUCHDOWN.  SHUT DOWN THE NR 2 ENGINE AND TAXI TO GATE ON SINGLE ENGINE.  REMOVED AND REPLACED THE NR 2 ENGINE IAW JOB CARD 26L40071004.  LEAK AND OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
